Correct Solvability, Embedding Theorems and Separability for the Sturm-Liouville Equation

N.A. Chernyavskaya, L. Shuster

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the equation - y"(x)+q(x)y(x)=f(x), x\in R and the weighted function space S_p^{(2)}(R,q)=\{y\in AC_{\loc}^{(1)}(R):\|y"-qy\|_p+\|q^{1/p}y\|_p<\infty\}; p\in[1,\infty), f\in L_p(R)and0\le q\in L_1^{\loc}(R).WeshowthatthereexistsanembeddingS(2)p(R,q)↪Lp(R)ifandonlyifequationaboveiscorrectlysolvableinL_p(R).
Original languageAmerican English
Pages (from-to)45-52
JournalBollettino della Unione Matematica Italiana
Volume8
Issue number1
StatePublished - 2013

Fingerprint

Dive into the research topics of 'Correct Solvability, Embedding Theorems and Separability for the Sturm-Liouville Equation'. Together they form a unique fingerprint.

Cite this